Connect with others who understand.

sign up Log in
Resources
About myHIVteam
Powered By
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Delstrigo" in Q&A. To see all results and access other features, sign up for free.

I Have A Weird Question But My Dr. Switched My Hiv Med From Biktarvy To Delstrigo And Love It .1 Problem?

A myHIVteam Member asked a question 💭

The problem is my insurance paid over 5000 for my biktarvy during change so i have 1 full sealed bottle left of it . I called to see if pharmacy wanted back they said no throw away really . Is there a place to donate it sealed what a expensive waste . Any thoughts or advice . Thanks Louis

A myHIVteam Member

I love biktarvy. I have had no problem with it myself but I usually have not had issues with meds since the days of crixavan and azt. Sustiva used to make me tan. I miss that! Us gingers don't tan… read more

Any Cure Or Remedy For Tinnitus?

A myHIVteam Member asked a question 💭

I’ve been having tinnitus for a month now. I believe it is due to my medication Biktarvy which I started taking 6 months ago. It’s been bothering me so much and I wish for it to stop. Any suggestions or recommendations?

A myHIVteam Member

I was taking Biktarvy, had some issues with it and my doc switched me to Delstrigo. No problem since.

Any Opinion On Delstrigo?

A myHIVteam Member asked a question 💭

I started taking Delstrigo earlier this year but I have developed inflammation in my liver. All my medication has been stopped but seeing my doctor tomorrow to discuss what is going to happen next. I’ve been undetectable for many years so I’m feeling a little worried about what the next step will be. Anyone else had any issues with this medication?

A myHIVteam Member

Ask your doctor about egrifta? It is made for liver issues you are experiencing due to the HIV medication

Is Anyone On The Treatment Delstrigo?

A myHIVteam Member asked a question 💭

I haven’t seen anyone that is on this treatment, I’ve been on Delstrigo since august 2022 and it has worked well for me. I had a couple of side effects when first starting but they have since settled down.

A myHIVteam Member

What does Google say about what sorry? The medication it’s self or the side effects ?

Biktarvy Ringing In Ears Side Effect?

A myHIVteam Member asked a question 💭

Started taking Biktarvy in August and immediately had ringing in the ears. Has anyone experienced this while taking Biktarvy? It’s not listed as a side effect. Thinking of changing to Juluca.

A myHIVteam Member

According to Drugs.com
, Biktarvy (bictegravir/emtricitabine/tenofovir alafenamide) can have common and rare side effects. Biktarvy can cause serious side effects, including nausea and dizziness… read more

I Take Biktarvy For HIV. Lately I've Been Experiencing Flu Like Symptoms.I'm Negative For Flu As Well As Covid 19. Are These HIV Symptoms

A myHIVteam Member asked a question 💭
A myHIVteam Member

I doubt that it’s the Biktarvy
There are so many flu strains out there right now
Could be a combination of things
I’ve had the same issues in past month

Kidney Function Seems A Bit Off.

A myHIVteam Member asked a question 💭

Taking Biktarvy since 2020, positive since 2017. I really don’t know what to make of it, but my eGFR is off by a point enough to flag High in my test, and my creatinine is slightly elevated. I do not supplement with creatinine, although I do work out quite a bit. When I look up eGFR ranges it indicates that kidney function is at 50%. Really? And my doctors isn’t concerned? I am. Should I be? Is it common for kidney function to be off taking this med? Omnivore. Non-smoker. Otherwise healthy-… read more

A myHIVteam Member

Rarely drink sodas …

Does Anyone Have Hard Belly And Is Overweight Due To Biktarby? Is There Medicine To Stop The Weight Gain Or To Loose It?

A myHIVteam Member asked a question 💭

I gain significant weight since I started Biktarby. Most of it is on my abdomen and have a hard belly . I become very depressed and insecure because I never been this heavy I am 5'9 and am 250lbs. Before I started Biktarby I weight 146lbs. I been 135-146lbs since I was 18 till two years ago. No one in my family is over weight. I started to gain weight rapidly since I started medication . I gone on diets and exercise and lost at most 15lbs but then I gain them right back. I had to throw away… read more

A myHIVteam Member

I was on that med and it was not good weight gain,upset stomach,over all felt sick and miserable for 8 month could not do so, I asked to switch new med that is very common in Europe thats all in one… read more

How Many Pills Do You Take A Day?

A myHIVteam Member asked a question 💭

With our HIV medication becoming more advanced some of us take other pills for our ailments. How many pills do you take a day?

A myHIVteam Member

Thanks be to God I finally got a Chiropractor who listened to what I was telling him. He didn't look at me crossed eyed and think I was totally bonkers. In fact the next visit he was happy to see… read more

Do You Actually Know How To Take Your HIV Medication?

A myHIVteam Member asked a question 💭

Have you ever read the pamphlet on your medications?
Some medications you can just take them without food.
Other medications you have to take them with food.
for the medications that you have to take with food do you know what kind of food you have to eat to make that drug work at its maximum?
Did you know that some HIV medications work better when you eat fatty foods?
It's important to read those pamphlets that come with the medications then you know how to actually take your medications.

A myHIVteam Member

I take money as instructed but find
That being awake and not at home
I take asap
I have been on many years and feel sometimes is okay but generally I am on time and don't want the drug to fail an… read more